Vol 15, No 6 (2018)

Mathematical Sciences

Issue Editor: Dr. PHONGPICHIT CHANNUIE
Walailak Journal of Science and Technology Volume 15, Number 6, June 2018

Table of Contents

Original Articles

Pairote YIARAYONG
PDF
409-419
Babak SOLTANALIZADEH, Hamidreza ESMALIFALAK, Rasoul HEKMATI, Zahra SARMAST, Sepideh SHABANI
PDF
421-437
Olaide WAHAB, Jide IGE, Grace OGUNLUSI, Lukman OLASUNKANMI, Kayode SANUSI
PDF
439-453
Wichien SANG-AROON, Vittaya AMORNKITBAMRUNG
PDF
455-470
Arlee TAMMAN, Mudtorlep NISOA, Boonchoat PAOSAWATYANYONG, Dheerawan BOONYAWAN, Nopporn POOLYARAT, Thawatchai ONJUN
PDF
471-480